# SDR CALA2016040400208

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737924ER
- Aircraft serial: 42819
- Aircraft time: 7,969 hours, 2,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EXTERIOR EMER LIGHT INOPERATIVE.  R & R FWD LT ESCAPE SLIDE LIGHT BULB IAW AMM 31-51-04.  OPERATIONS CHECKED GOOD.
